CureZone   Log On   Join
Re: paraesthia on face
 

J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...



Turmeric Bowel Cleanse
Hulda Clark Cleanses


Google Advertisement
Google Advertisement
Google Advertisement
lisag Views: 3,761
Published: 18 years ago
 
This is a reply to # 495,498

Re: paraesthia on face


Do not give up.

I had something very similar happen to my skin after taking prednisone. The body releases drugs/toxins out of the skin, and if the substance is nasty enough, like prednisone, it will disrupt and injure the skin on the way out. In fact, my skin was so messed up for 6 months - after taking prednisone for just 2 months - that i lost ALL ability to sweat. Nothing sweated - my face, my body, or my armpits. My skin was completely clogged. Now I can sweat again, but my skin is still SO disturbed. Its lost its flexibilty, I look 80 whereas before prednisone I had beautiful skin. After prednisone not only could I not sweat, but I had red itchy dots all over my skin, and I thought I had psoriasis, since I itched unbearably over my entire body. It took months and months for that to abate, and my skin has not yet returned to normal (I'm at the 9 months mark after prednisone now). Just like you I got bags under my eyes (which I never had before taking prednisone), lines on my skin for the first time in my life. I actually don't look in the mirror anymore.

Doctors truly don't have a clue as to how their medicines really work in the body. Many many medicines stay in the body for a long time.. The ones that continue to work AFTER the person stops taking them are actually the more dangerous ones, since they are the less fluid ones that take longer to move out. This is what I have learned through my experience with Prednisone. I know a naturopath who routinely sees drugs present many years after having been ingested - ritilin, accutane, antidepressents, prednisone, antibiotics, just to name a few. This is what I do in addition to the liver cleanses to speed up the removal process-

1) I take infra-red saunas, 2) I saw a homeopath who made me up a homeopathic remedy specifically to get rid of prednisone and I take that every day 3) I took an herbal lympathic cleanser made by weed botanicals which was absolutely excellent 4) I see a metaphysical healer, who works at the metaphysical (or as I like to call it the big-physical level) to release the stuff.

If youre interested in the weed botanical lymph cleaner email me, its not available on the web so I'd refer you to my chiropractor's, they could ship it out to you (its $23). I started taking it after I could sweat alittle, and my sweat actually came out shiny and metallic looking, and thick as sludge, whenever I'd take it. It was disqusting. My chiropractor said that one of his patients actually sweated out black stuff after taking it. I think its a fantastic product.

The metaphysical healer works remotely over the phone. And I know that what she does with me succeeds in releasing the stuff, since I can taste the stuff in my mouth after we work on it. Plus the prednisone had 'crystallized' as she saw it, and she was able to get rid of that, and ever since the prednisone has come out faster, and I can sweat again. Before she did that, it was more stuck. She works remotely over the phone, and if you're interested in her name please email me. She would be able to at least confirm whether there's alot of the antidepressent still in your body. She said her hunch is that my skin will repair last, after its all out. :( Usually her hunches are right.

Again.... don't give up. Your skin symptoms sound so similar to my experience. The only thing I don't have is the tingling, and different drugs do different things... Congrats on the liver flushes, I think that's fantastic. I just did my 3rd.

LisaG

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.com

0.781 sec, (2)